International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 616981, 8 pages
doi:10.1155/2011/616981
Research Article

Graphs Based on BCK/BCI-Algebras

1Department of Mathematics Education (and RINS), Gyeongsang National University, Chinju 660-701, Republic of Korea
2Department of Mathematics Education, Hannam University, Daejeon 306-791, Republic of Korea

Received 2 October 2010; Accepted 13 December 2010

Academic Editor: Eun Hwan Roh

Copyright © 2011 Young Bae Jun and Kyoung Ja Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The associated graphs of BCK/BCI-algebras will be studied. To do so, the notions of ( 𝑙 -prime) quasi-ideals and zero divisors are first introduced and related properties are investigated. The concept of associative graph of a BCK/BCI-algebra is introduced, and several examples are displayed.